# SDR SWIA2020020348174

- Difficulty date: December 16, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 WARDROBE MOUNT BOLT HOLES HAVE CORROSION, MARKED       (C-CHECK)   RO:1/29/2020REMOVED CORROSION ON WARDROBE MOUNTING PLATES (4 EA) REF CRJ200 SRM INBD, FWD AND AFT MOUNTING PLATES FOUND TO BE WITHIN LIMITS. SEE CONTINUATION CARD FOR DETAILS. REPLACED WITH NEW OTBD FWD AND AFT MOUNTING PLATES REF BOMBARDIER DWG AND CRJ200 SRM.
